# SDR QXEA200501261

- Difficulty date: September 25, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,245 hours, 6,923 cycles
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN -  NR 2 ENGINE FUEL LEAK.  MAINTENANCE TIGHTENED THE LINE FITTING AT THE VG SLAVE ACTUATOR.  OPERATIONAL CHECKS GOOD, NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
